# SDR YENA2024101701348

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 02336
- Aircraft time: 73,869 hours, 26,723 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: LEFT SIDE, FR 68, DOOR STOP NO. 1, HOLE NO. 3 WITH CRACK AND CORROSION INDICATION, POSITION AT 9 O'CLOCK; REF MEXICANA WO # 1318489,1327754,1328846 NR # 00377 & JB WO # 1318489 NR# 00036: FRAME 68 LH, AT DOOR STOP FITTING 1 POSITION, HOLE 3, WAS REPAIRED WITH A PLUG AND A REPAIR PART I.A.W. SRM 53--41-12-300-008 AND SRM 53-41-12-300-001, REV 150, 01-AUG-2024. T.
